Advanced search
Start date
Betweenand

Continuity of attractors to parabolic problems

Abstract

The aim of this project is to study the asymptotic behavior of autonomous and non-autonomous parabolic problems. Weintend to consider semilinear (or nonlinear) partial differential equations involving an unbounded operator which is the infinitesimalgenerator of a $C_0$-semigroup (analytic or not). In the non-autonomous case, the operator will depend on the time t,instead of the explicit time dependence be just in the nonlinearity, as generally found in the literature. We will also consider non-autonomous partial differential equations involving p-Laplacian operator. We will consider the nonlinearities with critical and subcritical growths. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications (8)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BEZERRA, FLANK D. M.; PEREIRA, ANTONIO L.; DA SILVA, SEVERINO H.. Existence and continuity of global attractors and nonhomogeneous equilibria for a class of evolution equations with non local terms. Journal of Mathematical Analysis and Applications, v. 396, n. 2, p. 590-600, . (11/04166-5, 03/10042-0)
ARARUNA, FAGNER DIAS; MORAIS BEZERRA, FLANK DAVID. RATE OF ATTRACTION FOR A SEMILINEAR WAVE EQUATION WITH VARIABLE COEFFICIENTS AND CRITICAL NONLINEARITIES. PACIFIC JOURNAL OF MATHEMATICS, v. 266, n. 2, p. 257-282, . (11/04166-5)
DA SILVA, SEVERINO HORACIO; BEZERRA, FLANK D. M.. FINITE FRACTAL DIMENSIONALITY OF ATTRACTORS FOR NONLOCAL EVOLUTION EQUATIONS. Electronic Journal of Differential Equations, . (11/04166-5)
BEZERRA, F. D. M.; NASCIMENTO, M. J. D.; DA SILVA, S. H.. Asymptotic behavior of solutions to a class of nonlocal non-autonomous diffusion equations. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 38, n. 17, p. 4317-4329, . (11/04166-5)
CARVALHO, ALEXANDRE N.; CHOLEWA, JAN W.; NASCIMENTO, MARCELO J. D.. ON THE CONTINUATION OF SOLUTIONS OF NON-AUTONOMOUS SEMILINEAR PARABOLIC PROBLEMS. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 59, n. 1, p. 17-55, . (11/51704-2, 11/04166-5)
DA SILVA, SEVERINO HORACIO; BEZERRA, FLANK D. M.. FINITE FRACTAL DIMENSIONALITY OF ATTRACTORS FOR NONLOCAL EVOLUTION EQUATIONS. Electronic Journal of Differential Equations, v. N/A, p. 9-pg., . (11/04166-5)
SIMSEN, JACSON; NASCIMENTO, MARCELO J. D.; SIMSEN, MARIZA S.. Existence and upper semicontinuity of pullback attractors for non-autonomous p-Laplacian parabolic problems. Journal of Mathematical Analysis and Applications, v. 413, n. 2, p. 685-699, . (11/04166-5)
BEZERRA, FLANK DAVID M.; NASCIMENTO, MARCELO JOSE D.. Convergence estimates of the dynamics of a hyperbolic system with variable coefficients. MATHEMATICAL METHODS IN THE APPLIED SCIENCES, v. 37, n. 5, p. 663-675, . (11/04166-5)

Please report errors in scientific publications list using this form.